MBI Publications

MBI Publications for Tong Li (2)

  • D. Li, T. Li and K. Zhao
    On a hyperbolic-parabolic system modeling repulsive chemotaxis
    Mathematical Models and Methods in Applied SciencesVol. 21 (2011) pp. 1631-1650

    Abstract

  • T. Li and K. Zhao
    On a quasilinear hyperbolic system in blood flow modeling
    Discrete and Continuous Dynamical SystemsVol. 16 No. Series B (2012) pp. 333-344

    Abstract

    This paper aims at an initial-boundary value problem on bounded

    domains for a one-dimensional quasilinear hyperbolic model of blood

    ow with

    viscous damping. It is shown that, for given smooth initial data close to a

    constant equilibrium state, there exists a unique global smooth solution to the

    model. Time asymptotically, it is shown that the solution converges to the

    constant equilibrium state exponentially fast as time goes to infinity due to

    viscous damping and boundary eff ects.

View Publications By